MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-35 DETACHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-450620
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has not yet been returned to the manufacturer for analysis.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization procedure, the coil came off unexpectedly.No intervention or sequela was reported.

Brand Name
AZUR-35 DETACHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11646888
Report Number2032493-2021-00133
Device Sequence Number19753631
Product Code KRD
UDI-Device Identifier00810170014932
UDI-Public(01)00810170014932(11)170727(17)220630(10)170727544
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number45-450620
Device Catalogue Number45-450620
Device Lot Number170727544
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1